# SDR SWIA202266471

- Difficulty date: July 25, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS CORROSION FROM FS424.00 TO FS559.00     (C-CHECK RO 9/12/2022)    REMOVED CORROSION FROM LH PRESSURE FLOOR SILL AT FS424.00 TO FS559.00 REF CRJ200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS AT CERTAIN LOCATIONS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DATED 2012-11-06 AND STEPS 1 THRU 7 OF REO 601R-53-41-3056 REV.-A DATED 2022-08-31. COMPLIED WITH TASK CARD 51-900-1003-SKY.
